A MATHEMATICAL STUDY OF THE BOUNDARY INTEGRAL-EQUATION OF LINEAR ELASTICITY

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 156
  • Download : 0
Publisher
MARCEL DEKKER INC
Issue Date
1990
Language
English
Article Type
Article
Citation

MECHANICS OF STRUCTURES AND MACHINES, v.18, no.2, pp.211 - 218

ISSN
0890-5452
URI
http://hdl.handle.net/10203/59366
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0